Alert archive / Connecticut / Coastal Flood Statements in 2016

Coastal Flood Statement 8, NWS New York, NY

April 7, 2016Greater Bridgeport Planning Region, Connecticut; Westchester County, New York

NWS New York, NY issued this coastal flood statement at Apr 7, 2016, 8:17 PM EDT for Greater Bridgeport Planning Region, Connecticut; Westchester County, New York. It took effect at Apr 7, 2016, 11:00 PM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Apr 7, 2016, 8:17 PM EDT (00:17 UTC)
In effect from
Apr 7, 2016, 11:00 PM EDT
Expired
Apr 8, 2016, 2:00 AM EDT
In force
3 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 64 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 0.3 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2016-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 54 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2016-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
54 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
572 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

563 
WHUS41 KOKX 080017
CFWOKX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
817 PM EDT THU APR 7 2016

...LOCALIZED MINOR COASTAL FLOODING AT HIGH TIDE THIS EVENING...

CTZ009-NYZ071-080500-
/O.CAN.KOKX.CF.S.0007.000000T0000Z-160408T0200Z/
/O.NEW.KOKX.CF.S.0008.160408T0300Z-160408T0500Z/
SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-
817 PM EDT THU APR 7 2016

* LOCATIONS...ALONG WESTERN LONG ISLAND SOUND.

* TIDAL DEPARTURES...1/2 TO 1 FT ABOVE ASTRONOMICAL TIDES.

* TIMING...DURING THE TIMES OF HIGH TIDE BETWEEN 11 PM AND 1 AM.

* IMPACTS...BRIEF MINOR FLOODING OF THE MOST VULNERABLE SHORE
  ROADS AND/OR PROPERTIES DUE TO HEIGHT OF STORM TIDE. MAJORITY OF
  ROADS REMAIN PASSABLE. ANY IMPACT ON PROPERTY IS MINIMAL.

$$

NYZ075-178-179-080200-
/O.CON.KOKX.CF.S.0007.000000T0000Z-160408T0200Z/
KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU-
817 PM EDT THU APR 7 2016

* LOCATIONS...THE SOUTH SHORE BAYS OF BROOKLYN...QUEENS...AND 
  NASSAU COUNTY.

* TIDAL DEPARTURES...1/2 TO 2 FEET ABOVE ASTRONOMICAL TIDES.

* TIMING...DURING THE TIMES OF HIGH TIDE BETWEEN 8 PM AND 10 PM.

* IMPACTS...BRIEF MINOR FLOODING OF THE MOST VULNERABLE SHORE
  ROADS AND/OR PROPERTIES DUE TO HEIGHT OF STORM TIDE. MAJORITY OF
  ROADS REMAIN PASSABLE. ANY IMPACT ON PROPERTY IS MINIMAL.

$$
1 follow-up statement
720 
WHUS41 KOKX 080258
CFWOKX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1058 PM EDT THU APR 7 2016

...LOCALIZED MINOR COASTAL FLOODING AT HIGH TIDE TONIGHT...

CTZ009-NYZ071-080600-
/O.EXT.KOKX.CF.S.0008.160408T0300Z-160408T0600Z/
SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-
1058 PM EDT THU APR 7 2016

* LOCATIONS...ALONG WESTERN LONG ISLAND SOUND.

* TIDAL DEPARTURES...1/2 TO 1 1/2 FT ABOVE ASTRONOMICAL TIDES.

* TIMING...DURING THE TIMES OF HIGH TIDE BETWEEN 11 PM AND 2 AM.

* IMPACTS...BRIEF MINOR FLOODING OF THE MOST VULNERABLE SHORE
  ROADS AND/OR PROPERTIES DUE TO HEIGHT OF STORM TIDE. MAJORITY OF
  ROADS REMAIN PASSABLE. ANY IMPACT ON PROPERTY IS MINIMAL.

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Apr 7, 7:04 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Apr 7, 7:04 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
704 PM EDT THU APR 7 2016

.SYNOPSIS...
A COLD FRONT CROSSES THE REGION TONIGHT. AN UPPER LEVEL TROUGH
PASSES THROUGH ON FRIDAY. LOW PRESSURE PASSES OFF THE DELMARVA
SATURDAY. HIGH PRESSURE BUILDS IN SATURDAY NIGHT THROUGH SUNDAY
AND MOVES OFFSHORE SUNDAY NIGHT. ANOTHER FRONTAL SYSTEM WILL
AFFECT THE REGION SUNDAY NIGHT INTO TUESDAY NIGHT. HIGH PRESSURE
RETURNS FOR WEDNESDAY AND THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SFC LOW PRES NORTH OF THE CWA WILL CONTINUE TO LIFT TO THE
NORTHEAST THIS EVENING.

LINE OF SCT-BKN SHOWERS LIKELY TO PASS THROUGH THE REGION THIS
EVENING AHEAD OF COLD FRONT AND APPROACHING MID-LEVEL SHORTWAVE.
WITH WEAK ELEVATED INSTABILITY TO WORK WITH...A SLIGHT CHANCE OF
THUNDER IS WARRANTED. SHOWER CHANCES WILL DIMINISH IN THE WAKE OF
THE SHORTWAVE/COLD FRONT LATE TONIGHT.

LOWS TONIGHT WILL RANGE FROM THE UPPER 30S TO LOW 40S.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
SOME SHOWERS MAY LINGER ACROSS NORTHERN ZONES FRIDAY MORNING AS
H5 TROUGH/SHORTWAVES PASS THROUGH THE REGION...BUT CONDS DRY OUT
FRIDAY AFTERNOON AND EVENING. HIGHS WILL BE 5-10 DEGREES BELOW THE
SEASONAL AVERAGE...GENERALLY TOPPING OFF IN THE UPPER 40S TO LOW
50S.

UPPER TROUGH ENVELOPS THE NORTHEAST FRIDAY NIGHT...AND SEVERAL
STRONG SHORTWAVES WILL DIVE INTO THE BASE OF THE TROUGH. SFC LOW
PRES DEVELOPS OVER THE MID-ATLANTIC BY DAYBREAK SATURDAY. SOME
LIGHT SNOW IS POSSIBLE...MAINLY OVER WESTERN ZONES...BY THEN.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
FOR SATURDAY A RATHER STRONG SHORTWAVE WILL BE ROTATING THROUGH A
BROAD UPPER TROUGH ACROSS EASTERN CANADA AND THE EASTERN UNITED
STATES AS THE ASSOCIATED SURFACE LOW MOVES INTO THE UPPER MIDWEST
AND TRACKS THROUGH EASTERN PENNSYLVANIA AND SOUTH OF THE AREA
SATURDAY INTO SATURDAY NIGHT. THERE STILL IS SOME UNCERTAINTY AS TO
THE EXACT TRACK OF THE LOW...WHICH WILL AFFECT PRECIPITATION TYPES
AND AMOUNTS. THE CURRENT TRACK BRINGS IN SOME WARMER AIR ON A EAST
TO NORTHEAST FLOW SATURDAY AND LIGHT SNOW AT THE START IS EXPECTED
TO TRANSITION TO RAIN DURING THE DAY. AS THE LOW MOVES EAST AND
COLDER AIR FILTERS BACK INTO THE REGION RAIN WILL TRANSITION BACK TO
SNOW. ALL SNOW IS EXPECTED WELL INLAND...ACROSS THE LOWER HUDSON
VALLEY. LIGHT ACCUMULATIONS OF UP TO 2 INCHES ARE POSSIBLE INLAND
WITH A HALF TO AN INCH ALONG THE COAST. COLD HIGH PRESSURE BUILDS IN
WITH TEMPERATURES FALLING BELOW FREEZING. GUSTY WINDS WILL RESULT IN
WINDCHILLS INTO THE TEENS. A FREEZE WARNING MAY BE NEEDED WHERE
THE GROWING SEASON HAS BEGUN.

WARM ADVECTION QUICKLY SETS UP SUNDAY AS THE RIDGE DRIFTS TO THE
EAST AND AHEAD OF THE NEXT FRONTAL SYSTEM TO IMPACT THE REGION AS
THE NORTHERN STREAM REMAINS ACTIVE AND A BROAD TROUGH CONTINUES
ACROSS THE EAST INTO THE MIDWEEK PERIOD. WEAK RIDGING BUILDS BEHIND
THE TROUGH WEDNESDAY INTO THURSDAY.

&&

.AVIATION /22Z THURSDAY THROUGH TUESDAY/...
PRE-FRONTAL TROUGH HAS PASSED EAST OF THE NYC TERMINALS...JUST
WEST OF A KBDR-KISP LINE. WINDS HAVE VEERED TO 230-260...HOWEVER
WITH SECONDARY COLD FRONT APPROACHING FROM CENTRAL PA...EXPECT
WINDS TO BACK MORE TO 220-230 OVER THE NEXT COUPLE OF HOURS. GUSTS
DIMINISH EARLY. NEXT WIND SHIFT TO THE WSW-W WILL OCCUR
APPROXIMATELY 06Z TO 09Z WITH THE SECONDARY COLD FRONTAL PASSAGE.
GUSTS 20-25 KT TO FOLLOW.

MAINLY VFR CONDITIONS....BUT BRIEF MVFR CONDITIONS ARE POSSIBLE
THE NEXT COUPLE OF HOURS.

SCT SHOWERS POSSIBLE THIS EVENING.

 ...NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCST
CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: WINDS MAY VARY 220-250. OCCASIONAL GUSTS UP
TO 20 KT EARLY.

KLGA FCSTER COMMENTS: WINDS MAY VARY 220-250. OCCASIONAL GUSTS UP
TO 20 KT EARLY.

KEWR FCSTER COMMENTS: WINDS MAY VARY 230-260. OCCASIONAL GUSTS UP
TO 20 KT EARLY.

KTEB FCSTER COMMENTS: WINDS MAY VARY 230-260. OCCASIONAL GUSTS UP
TO 20 KT EARLY.

KHPN FCSTER COMMENTS: WINDS MAY VARY 230-270 EARLY WITH OCCASIONAL
GUSTS UP TO 20 KT.

KISP FCSTER COMMENTS: WINDS WILL VARY 230-260 WITH INITIAL COLD
FRONTAL PASSAGE EARLY THIS EVENING...WITH OCCASIONAL GUSTS UP TO
20 KT.

.OUTLOOK FOR 18Z FRIDAY THROUGH TUESDAY...
.FRIDAY...LOW CHANCE OF MVFR IN ISOLATED SHOWERS. WSW WINDS
G15-20KT POSSIBLE.
.FRIDAY NIGHT...VFR. WNW-NE WINDS G15-20KT POSSIBLE.
.SATURDAY...MVFR OR LOWER POSSIBLE IN RAIN AND/OR SNOW. E WINDS
G20-25KT POSSIBLE.
.SATURDAY NIGHT...MVFR OR LOWER POSSIBLE IN RAIN/SNOW MAINLY IN
THE EVENING...THEN VFR. NE-NW WINDS G25-35KT POSSIBLE.
.SUNDAY...VFR. NW WINDS G15-20KT POSSIBLE.
.SUNDAY NIGHT-MONDAY...MVFR OR LOWER POSSIBLE IN RAIN AND/OR SNOW
SHOWERS. SW WINDS G15-25KT POSSIBLE MONDAY.
.TUESDAY...CHANCE SUB-VFR IN SHOWERS.

&&

.MARINE...
GALE CONDITIONS HAVE COME TO AND END ACROSS THE WATERS...BUT SCA
GUSTS AND ROUGH OCEAN SEAS WILL CONTINUE INTO FRIDAY NIGHT.
ACROSS NEARSHORE WATERS...POTENTIAL FOR SCA GUSTS LATE TONIGHT
INTO EARLY FRI MORNING IN WAKE OF COLD FRONT AND THEN ONCE AGAIN
FRI AFT IN WAKE OF ANOTHER COLD FRONT.

SMALL CRAFT SEAS WILL CONTINUE ON THE OCEAN WATERS SATURDAY AS A LOW
MOVES THROUGH THE WATERS...SOUTH OF LONG ISLAND. AS THE LOW MOVES
EAST AND COLD AIR FLOWS IN...SMALL CRAFT CONDITIONS WILL BECOME
LIKELY ACROSS ALL THE FORECAST WATERS. CONDITIONS IMPROVE
DURING SUNDAY AS HIGH PRESSURE BUILDS OVER THE WATER. AS THE HIGH
MOVES OFFSHORE AND A SOUTHERLY FLOW DEVELOPS...SEAS ON THE OCEAN
WATERS MAY  BUILD BACK TO SMALL CRAFT LATE SUNDAY NIGHT INTO MONDAY.
A LOW WILL IMPACT THE WATERS DURING MONDAY INTO INTO TUESDAY AND
WIDESPREAD SMALL CRAFT GUSTS AND SEAS ON THE OCEAN WILL BE LIKELY
MONDAY NIGHT INTO TUESDAY.

&&

.HYDROLOGY...
NO SIGNIFICANT RAINFALL TONIGHT.

FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING AROUND A QUARTER OF
AN INCH OF LIQUID IS POSSIBLE. SOME OF THE PRECIPITATION WILL FALL
AS LIGHT SNOW...ESPECIALLY ACROSS THE LOWER HUDSON VALLEY.

&&

.TIDES/COASTAL FLOODING...
LOCALIZED MINOR COASTAL FLOODING IS POSSIBLE AT HIGH TIDE THIS
EVENING DUE TO THE HIGH ASTRONOMICAL TIDES. LESS THAN A HALF FOOT
DEPARTURE IS NEEDED FOR MINOR COASTAL FLOODING IN THE MOST
VULNERABLE SOUTH SHORE BAY LOCALES OF
BROOKLYN...QUEENS...SOUTHERN NASSAU...AS WELL AS ALONG COASTAL
WESTCHESTER AND FAIRFIELD. CURRENT SURGES WILL BE FALLING THROUGH
HIGH TIDE...BUT ENOUGH OF A RESIDUAL POSITIVE DEPARTURE IS
POSSIBLE FOR BRIEF LOCALIZED MINOR COASTAL FLOODING WITH TONIGHTS
HIGH TIDE IN THESE LOCATIONS.

&&

.EQUIPMENT...
AN EMERGENCY ELECTRICAL POWER SYSTEM REPLACEMENT AT WFO NEW YORK
IS SCHEDULED FROM SATURDAY EVENING THROUGH SUNDAY MORNING.

THE FORECAST OFFICE WILL BE CLOSED DURING THAT TIME...AND SERVICE
BACKUP WILL BE PROVIDED BY WFO MOUNT HOLLY.

PLEASE REFER TO THE PUBLIC INFORMATION STATEMENT FOR FURTHER
DETAILS.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NYZ079-081.
NJ...NONE.
MARINE...GALE WARNING UNTIL 8 PM EDT THIS EVENING FOR ANZ330-340-345-
     350-353.
     SMALL CRAFT ADVISORY UNTIL 1 AM EDT SATURDAY FOR ANZ355.

&&

SYNOPSIS...MPS/MET
NEAR TERM...MPS/NV
SHORT TERM...MPS
LONG TERM...MET
AVIATION...DW
MARINE...MPS/MET
HYDROLOGY...MPS/MET
TIDES/COASTAL FLOODING...
EQUIPMENT...
Hazardous weather outlook, Apr 7, 5:54 PM EDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
554 PM EDT THU APR 7 2016

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078-080-176>179-082200-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-
SOUTHERN NASSAU-
554 PM EDT THU APR 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NYZ079-081-082200-
NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
554 PM EDT THU APR 7 2016

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-340-345-350-353-082200-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
554 PM EDT THU APR 7 2016

...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ335-338-355-082200-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
554 PM EDT THU APR 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

In the hours before

Special weather statement, Apr 7, 2:33 PM EDT, 5 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
233 PM EDT THU APR 7 2016

NYZ067-071915-
ORANGE-
233 PM EDT THU APR 7 2016

...A STRONG THUNDERSTORM WILL AFFECT ORANGE COUNTY...

AT 232 PM EDT...A STRONG THUNDERSTORM WAS NEAR PORT JERVIS...MOVING
NORTHEAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  MIDDLETOWN AROUND 245 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE PINE BUSH...MAYBROOK...
ORANGE LAKE AND SCOTCHTOWN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4149 7476 4150 7448 4157 7442 4160 7433
      4163 7426 4163 7425 4160 7425 4158 7413
      4161 7413 4160 7409 4161 7407 4158 7405
      4158 7402 4121 7438 4136 7469 4139 7471
      4140 7474 4143 7474 4143 7476
TIME...MOT...LOC 1832Z 218DEG 45KT 4138 7460

MPS

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 3:55 AM EDTFreeze WatchOKXGreater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region25 hr
Apr 8, 7:22 PM EDTFreeze WarningOKXLower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region13 hr
Apr 8, 4:01 AM EDTGale WatchOKX11 hr
Apr 8, 3:05 PM EDTGale WarningOKX39 hr

Nearby

Coastal Flood Statements in Connecticut, 2016Coastal Flood Statements in New York, 2016Every coastal flood statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.